Alert archive / Ohio / Tornado Warnings in 2009

Tornado Warning 25, NWS Wilmington, OH

June 14, 2009Adams County, Scioto County, Ohio; Lewis County, Kentucky

NWS Wilmington, OH issued this tornado warning at Jun 14, 2009, 5:37 PM EDT for Adams County, Scioto County, Ohio; Lewis County, Kentucky. It was in force for 38 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2009, 5:37 PM EDT (21:37 UTC)
Expired
Jun 14, 2009, 6:15 PM EDT
In force
38 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Lewis County, KY, Adams County, OH, Scioto County, OH

The radar

The Cincinnati radar (KILN), 103 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 6:02 PM EDTTSTM WND DMGFirebrick, KYSEVERAL TREES DOWN ALONG ROUTE 8.
Jun 14, 6:10 PM EDTTSTM WND DMGFriendship, OHSEVERAL TREES DOWN BETWEEN BUENA VISTA AND FRIENDSHIP. ONE TREE ON A HOME. TWO POWER POLES DOWN.
Jun 14, 6:10 PM EDTTSTM WND DMGGarrison, KYSEVERAL TREES DOWN NEAR GARRISON
Jun 14, 6:10 PM EDTHAIL 0.75Buena Vista, OH
Jun 14, 6:14 PM EDTTSTM WND GST 60Buena Vista, OHWIND GUST REPORTED WITH DIME SIZE HAIL.
Jun 14, 6:19 PM EDTHAIL 11 Se Tannery, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 2:26 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.6 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2009-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 23 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2009-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
23 J/kg
Mixed-layer CIN
-145 J/kg
Mixed-layer LCL
1165 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS51 KILN 142137
TORILN
KYC135-OHC001-145-142215-
/O.NEW.KILN.TO.W.0025.090614T2137Z-090614T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
537 PM EDT SUN JUN 14 2009

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN LEWIS COUNTY IN NORTHEAST KENTUCKY...
  SOUTHEASTERN ADAMS COUNTY IN SOUTHWEST OHIO...
  SOUTHWESTERN SCIOTO COUNTY IN SOUTHWEST OHIO...

* UNTIL 615 PM EDT.

* AT 536 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR ROME...MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  VANCEBURG...

IN ADDITION...SANDY SPRINGS...BUENA VISTA...TURKEY CREEK 
LAKE...SHAWNEE STATE FOREST...TANNERY...GARRISON...FRIENDSHIP... 
REXTON AND SAINT PAUL ARE NEAR THE PATH OF THIS DANGEROUS 
THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. MOBILE HOMES
AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID
WINDOWS

PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY
EVENING FOR SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY AND
SOUTHWESTERN OHIO.

&&

LAT...LON 3865 8347 3882 8331 3874 8295 3873 8296
      3871 8302 3867 8303 3863 8308 3859 8308
      3856 8310 3850 8319
TIME...MOT...LOC 2137Z 287DEG 16KT 3871 8335

$$

HAWBLITZEL
2 follow-up statements
000 
WWUS51 KILN 142154
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
554 PM EDT SUN JUN 14 2009

KYC135-OHC001-145-142215-
/O.CON.KILN.TO.W.0025.000000T0000Z-090614T2215Z/
LEWIS KY-SCIOTO OH-ADAMS OH-
554 PM EDT SUN JUN 14 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR
SOUTHEASTERN ADAMS...SOUTHWESTERN SCIOTO AND NORTHEASTERN LEWIS
COUNTIES...

AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED NEAR BUENA VISTA...MOVING SOUTHEAST AT 15
MPH.

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN LEWIS...
SOUTHEASTERN ADAMS AND SOUTHWESTERN SCIOTO COUNTIES...INCLUDING SANDY
SPRINGS...BUENA VISTA...FRIENDSHIP...TANNERY...REXTON...GARRISON... 
SAINT PAUL...FIREBRICK AND SHAWNEE STATE FOREST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. MOBILE HOMES
AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID
WINDOWS

PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.

&&

LAT...LON 3867 8342 3879 8331 3874 8295 3873 8296
      3871 8302 3867 8303 3863 8308 3859 8308
      3856 8310 3850 8319
TIME...MOT...LOC 2154Z 309DEG 14KT 3865 8328

$$
000 
WWUS51 KILN 142204
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
604 PM EDT SUN JUN 14 2009

OHC001-142214-
/O.CAN.KILN.TO.W.0025.000000T0000Z-090614T2215Z/
ADAMS OH-
604 PM EDT SUN JUN 14 2009

...THE TORNADO WARNING FOR ADAMS COUNTY HAS BEEN CANCELLED...

THE THUNDERSTORM HAS MOVED OUT OF THE AREA INTO SCIOTO AND LEWIS 
COUNTIES. 

PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3850 8319 3857 8328 3869 8327 3871 8322
      3867 8303 3863 8308 3859 8308 3856 8310
TIME...MOT...LOC 2204Z 313DEG 15KT 3862 8324

$$

KYC135-OHC145-142215-
/O.CON.KILN.TO.W.0025.000000T0000Z-090614T2215Z/
LEWIS KY-SCIOTO OH-
604 PM EDT SUN JUN 14 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR
SOUTHWESTERN SCIOTO AND NORTHEASTERN LEWIS COUNTIES...

AT 604 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED NEAR BUENA VISTA...MOVING SOUTHEAST AT 20
MPH.

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN LEWIS AND
SOUTHWESTERN SCIOTO COUNTIES...INCLUDING GARRISON...TANNERY...REXTON
AND SAINT PAUL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. MOBILE HOMES
AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID
WINDOWS

PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.

&&

LAT...LON 3850 8319 3857 8328 3869 8327 3871 8322
      3867 8303 3863 8308 3859 8308 3856 8310
TIME...MOT...LOC 2204Z 313DEG 15KT 3862 8324

$$

HAWBLITZEL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Jun 14, 3:36 PM EDT, 2 hours 1 minute earlier.

Area forecast discussion, Jun 14, 3:36 PM EDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION...CORRECTED NEAR TERM
NATIONAL WEATHER SERVICE WILMINGTON OH
336 PM EDT SUN JUN 14 2009

.SYNOPSIS...
AN UPPER LEVEL SHORTWAVE WILL TRACK THROUGH THE GREAT LAKES THIS
EVENING. BEHIND THIS FEATURE...SURFACE HIGH PRESSURE OVER THE
GREAT LAKES WILL BUILD SLIGHTLY SOUTHWARD INTO THE OHIO VALLEY ON
MONDAY.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
MID-LEVEL SHORTWAVE TRACKING THROUGH THE REGION HAS RESULTED IN
SCATTERED SHOWER AND THUNDERSTORM DEVELOPMENT THIS AFTERNOON. AN
ASSOCIATED 500-HPA JET IS ALLOWING FOR DECENT 0-6 KM SHEAR OF
40-50 KT ACROSS THE NORTHERN 2/3 OF THE CWA...WHILE SURFACE
DEWPOINTS IN THE MID TO UPPER 60S HAVE RESULTED IN 1000-2000 J/KG
OF CAPE ACROSS THE FAR SOUTHWEST PORTION OF THE CWA. INSTBY TAPERS
DOWN TO ABOUT 500 J/KG CLOSER TO THE I-70 CORRIDOR WHERE DEWPOINTS
ARE LOWER. INSTBY AND SHEAR ARE MOST IN PHASE W/ EACH OTHER ACROSS
THE SOUTHERN HALF OF THE CWA...WHERE SVR TSTRM WATCH 407 HAS BEEN
ISSUED UNTIL 01Z. LOW LEVEL WIND FIELD IS WEAK DUE TO SFC HIGH
PRESSURE AND LOW-LEVEL RIDGING...SO TORNADO THREAT IS LOW. BUT WITH
GOOD MIDLEVEL FLOW...THERE IS ADEQUATE MID-LEVEL SHEAR FOR HAIL AND
DAMAGING WINDS ACROSS THE WATCH AREA. SEVERE THREAT SHOULD DIE OFF
LATER THIS EVENING AS DAYTIME HEATING IS LOST. WENT CLOSE TO A
MAV/MET BLEND FOR TEMPS WHICH REFLECT SIMILAR READINGS TO LAST
NIGHT.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
SFC RIDGING WILL BUILD IN FROM THE NORTH ON MONDAY AS MIDLEVEL
SHORTWAVE DEPARTS TO THE EAST...AND UPPER RIDGING BEGINS TO BUILD
IN FROM THE WEST. THIS SHOULD ALLOW SLIGHTLY DRIER AIR TO FILTER
IN FROM THE NORTHEAST...AND KEEP BETTER CONVECTIVE CHANCES FOCUSED
FURTHER SOUTHWEST. WARMING 850 HPA TEMPS WILL ALLOW FOR A SLIGHT
WARMUP ON MONDAY.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
WEAK MID LEVEL RIDGING ACROSS THE AREA TUESDAY MORNING WILL
GRADUALLY BREAK DOWN THROUGH WEDNESDAY AS SHORT WAVE ENERGY MOVES
THROUGH THE GREAT LAKES. MOISTURE IS FAIRLY LIMITED TO BEGIN WITH
ACROSS OUR AREA BUT IT DOES GRADUALLY INCREASE FROM THE WEST TUESDAY
AFTERNOON INTO WEDNESDAY. INSTABILITY IS ALSO LIMITED TO BEGIN WITH
ON TUESDAY BUT IT DOES SLOWLY INCREASE FROM THE SOUTHWEST AS WE HEAD
INTO WEDNESDAY. WILL THEREFORE JUST HAVE SOME LOW POPS DEVELOPING
FROM THE SOUTHWEST TUESDAY AFTERNOON INTO TUESDAY NIGHT WITH SOME
HIGHER CHANCE POPS ON WEDNESDAY. TEMPS WILL BE SOMEWHAT DEPENDENT ON
HOW MANY CLOUDS WE END UP WITH BUT FOR NOW WITH STICK WITH READINGS
PRETTY CLOSE TO NORMAL TUESDAY INTO WEDNESDAY.

MID/UPPER LEVEL RIDGE WILL THEN TRY TO BUILD BACK IN ACROSS THE AREA
THROUGH THE END OF THE WORK WEEK. THIS SHOULD KEEP BEST THREAT OF
PCPN GENERALLY TO OUR NORTH SO WILL LIMIT POPS TO 20 TO 30 PERCENT
AND ALLOW FOR SOME WARMER TEMPERATURES. MODELS ARE THEN IN PRETTY
GOOD AGREEMENT BRINGING TROUGH INTO THE AREA FOR THE WEEKEND. THIS
WILL RESULT IN A BETTER CHANCE OF PCPN ALONG WITH SOME COOLER
TEMPERATURES FOR THE WEEKEND.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
SCTD CONVECTION WILL DEVELOP THIS AFTN INTO THE EVENING ALONG AND
SOUTH OF A DEW POINT BOUNDARY WHICH EXTENDS FROM CNTRL IND INTO
S-CNTRL OH. TEMPO GROUPS THROUGH 23Z ARE ISSUED EVERYWHERE EXCEPT
LCK/CMH FOR MVFR VSBYS AND CIGS WITH TSRA. CONVECTION WILL BEGIN TO
DIMINISH AFTER 23Z...WITH VCSH LINGERING THROUGH 2Z AT CVG/LUK/ILN.
WITH ABUNDANT SFC MOISTURE IN PLACE...TEMPO GROUPS FOR MVFR FOG ARE
FCST ACROSS THE WRN TERMINALS FROM 08Z-12Z. MVFR FOG WILL PREVAIL
AFTER 07Z AT LUK...WITH A TEMPO GROUP FOR IFR VSYBS DURING THE
PRE-DAWN HRS. VFR CONDITIONS WILL PREVAIL ON MONDAY.

OUTLOOK...SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
TUESDAY NIGHT AND WEDNESDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...HAWBLITZEL
NEAR TERM...HAWBLITZEL
SHORT TERM...HAWBLITZEL
LONG TERM...JGL
AVIATION...WOODRUM
Hazardous weather outlook, Jun 14, 2:51 PM EDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
251 PM EDT SUN JUN 14 2009

OHZ026-034-035-042>046-051>056-062>065-074-151900-
HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-
CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-HOCKING-
251 PM EDT SUN JUN 14 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY
OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ALONG AND SOUTH
OF THE INTERSTATE 70 CORRIDOR. A FEW OF THE STORMS THIS AFTERNOON AND
EVENING MAY BE STRONG. THE PRIMARY THREATS WILL BE SMALL HAIL AND
GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060-061-070>073-077>082-
088-151900-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PREBLE-MONTGOMERY-BUTLER-
WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-
SCIOTO-
251 PM EDT SUN JUN 14 2009

...SEVERE THUNDERSTORM WATCH 407 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON
ACROSS SOUTHEAST INDIANA...SOUTHWEST OHIO...AND NORTHERN KENTUCKY.
SOME OF THE STORMS THIS AFTERNOON AND EVENING MAY BE STRONG TO
SEVERE. THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

WOODRUM

In the hours before

Special weather statement, Jun 14, 4:25 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
425 PM EDT SUN JUN 14 2009

OHZ073-142100-
ROSS OH-
425 PM EDT SUN JUN 14 2009

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ROSS COUNTY THROUGH 500
PM EDT...

AT 424 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM LOCATED NEAR FRANKFORT...MOVING EAST AT 15 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING HAIL UP TO ONE HALF INCH IN
DIAMETER AND WIND GUSTS TO 50 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...
ANDERSONVILLE...SCIOTO TRAIL STATE PARK...MASSIEVILLE...CHILLICOTHE
AND NORTH FOLK VILLAGE.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

HAWBLITZEL
Local storm report, Jun 14, 4:30 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
430 PM EDT SUN JUN 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     TSTM WND DMG     S NEWTONSVILLE          39.18N 84.09W
06/14/2009                   CLERMONT           OH   COUNTY OFFICIAL

            2 LARGE TREES DOWN ALONG WITH 9 POWER POLES ON US ROUTE
            50 SOUTH OF NEWTONSVILLE. DOWNED POWERLINES TRAPPED 2
            VEHICLES.

&&

CWOODRUM
Local storm report, Jun 14, 4:33 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
433 PM EDT SUN JUN 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     TSTM WND DMG     2 N MOUNT ORAB          39.06N 83.92W
06/14/2009                   BROWN              OH   COUNTY OFFICIAL

            TREES AND POWERLINES REPORTED DOWN ON ROUTE 68 NORTH OF
            MOUNT ORAB TOWARD FAYETTEVILLE.

&&

CWOODRUM
Local storm report, Jun 14, 5:33 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
533 PM EDT SUN JUN 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     NON-TSTM WND DMG 5 NW MOUNT ORAB         39.08N 83.99W
06/14/2009                   BROWN              OH   PUBLIC

            SHINGLES BLOWN OFF A SHED AND WINDS ESTIMATED AT 65 TO 70
            MPH TORE A DECK OFF OF A POOL.

&&

WOODRUM
Local storm report, Jun 14, 5:33 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
533 PM EDT SUN JUN 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     TSTM WND DMG     5 NW MOUNT ORAB         39.08N 83.99W
06/14/2009                   BROWN              OH   PUBLIC

            SHINGLES BLOWN OFF A SHED AND WINDS ESTIMATED AT 65 TO 70
            MPH TORE A DECK OFF OF A POOL.

&&

WOODRUM
Special weather statement, Jun 14, 5:34 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
534 PM EDT SUN JUN 14 2009

KYZ099-100-142200-
MASON KY-LEWIS KY-
534 PM EDT SUN JUN 14 2009

...A STRONG THUNDERSTORM WILL AFFECT WESTERN LEWIS AND SOUTHEASTERN
MASON COUNTIES THROUGH 600 PM EDT...

AT 533 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM LOCATED NEAR FLEMING-MASON COUNTY AIRPORT...
MOVING EAST AT 15 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...
ORANGEBURG...RECTORVILLE...EPWORTH...PETERSVILLE AND TOLLESBORO.

THIS STORM WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH
MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO
PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 2:26 PM EDTSevere Thunderstorm WarningILNButler, Preble49 min
Jun 14, 3:19 PM EDTAreal Flood AdvisoryILNButler116 min
Jun 14, 3:43 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Highland47 min
Jun 14, 4:09 PM EDTAreal Flood AdvisoryILNClermont, Hamilton3 hr
Jun 14, 4:30 PM EDTSevere Thunderstorm WarningILNAdams, Brown45 min
Jun 14, 5:01 PM EDTAreal Flood AdvisoryILNAdams, Brown, Highland3 hr
Jun 14, 5:09 PM EDTSevere Thunderstorm WarningILNAdams51 min
Jun 14, 5:20 PM EDTTornado WarningILNAdams40 min
Jun 14, 5:43 PM EDTAreal Flood AdvisoryILNAdams, Scioto3 hr
Jun 14, 6:07 PM EDTFlash Flood WarningILNAdams, Scioto2 hr
Jun 14, 4:33 PM EDTSevere Thunderstorm WarningILNOwen42 min
Jun 14, 4:55 PM EDTTornado WarningILNOwen35 min
Jun 14, 5:03 PM EDTAreal Flood AdvisoryILNOwen3 hr
Jun 14, 6:09 PM EDTTornado WarningILNLewis25 min

Nearby

Tornado Warnings in Ohio, 2009Tornado Warnings in Kentucky, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.